Alert archive / Michigan / Beach Hazards Statements in 2015
Beach Hazards Statement 10, NWS Detroit, MI
NWS Detroit, MI issued this beach hazards statement at Aug 11, 2015, 4:03 AM EDT for Huron County, Sanilac County, Michigan. It took effect at Aug 11, 2015, 4:00 PM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Aug 11, 2015, 4:03 AM EDT (08:03 UTC)
- In effect from
- Aug 11, 2015, 4:00 PM EDT
- Expired
- Aug 12, 2015, 12:00 PM EDT
- In force
- 20 hr
- Issued by
- NWS Detroit, MI
Counties Huron County, MI, Sanilac County, MI
The radar
The Detroit radar (KDTX), 123 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 782 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
227 WHUS43 KDTX 110803 CFWDTX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 403 AM EDT TUE AUG 11 2015 ...STRONG NORTHERLY WINDS TO GENERATE LARGE WAVES TONIGHT AND EARLY WEDNESDAY... MIZ049-055-112200- /O.NEW.KDTX.BH.S.0010.150812T0200Z-150812T1600Z/ HURON-SANILAC- 403 AM EDT TUE AUG 11 2015 ...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED. * STRONG LONGSHORE CURRENTS...EXPECTED. * LOCATION...BEACHES FROM CASEVILLE TO BIRCH BEACH INCLUDING... CASEVILLE...SAND POINT...PORT CRESCENT STATE PARK... PORT AUSTIN...HARBOR BEACH...PORT SANILAC...LEXINGTON... BIRCH BEACH... * OVERVIEW/POTENTIAL IMPACTS...STRONG AND PERSISTENT NORTHERLY WINDS WILL GENERATE LARGE WAVES OVER THE SOUTHERN PORTION OF LAKE HURON FROM LATE THIS EVENING THROUGH EARLY WEDNESDAY. THE HIGH WAVES WILL CREATE DANGEROUS SWIMMING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. TO LEARN MORE ABOUT DANGEROUS WAVES AND CURRENTS PLEASE VISIT DANGEROUSCURRENTS.ORG (ALL LOWER CASE) && $$ HLO
3 follow-up statements
472 WHUS43 KDTX 111950 CFWDTX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 350 PM EDT TUE AUG 11 2015 ...STRONG NORTHERLY WINDS TO GENERATE LARGE WAVES TONIGHT... MIZ049-055-120900- /O.EXT.KDTX.BH.S.0010.150811T2000Z-150812T1600Z/ HURON-SANILAC- 350 PM EDT TUE AUG 11 2015 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH WEDNESDAY MORNING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED. * STRONG LONGSHORE CURRENTS...EXPECTED. * LOCATION...BEACHES FROM CASEVILLE TO BIRCH BEACH INCLUDING... CASEVILLE...SAND POINT...PORT CRESCENT STATE PARK... PORT AUSTIN...HARBOR BEACH...PORT SANILAC...LEXINGTON... BIRCH BEACH... * OVERVIEW/POTENTIAL IMPACTS...PERSISTENT NORTHERLY WINDS OF 15 TO 20 KNOTS WILL GENERATE LARGE WAVES OVER THE SOUTHERN PORTION OF LAKE HURON THIS EVENING THROUGH EARLY WEDNESDAY. THE HIGH WAVES WILL CREATE DANGEROUS SWIMMING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. TO LEARN MORE ABOUT DANGEROUS WAVES AND CURRENTS PLEASE VISIT DANGEROUSCURRENTS.ORG (ALL LOWER CASE) && $$
726 WHUS43 KDTX 120803 CFWDTX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 403 AM EDT WED AUG 12 2015 ...STRONG NORTHERLY WINDS TO GENERATE LARGE WAVES EARLY TODAY... MIZ049-055-121600- /O.CON.KDTX.BH.S.0010.000000T0000Z-150812T1600Z/ HURON-SANILAC- 403 AM EDT WED AUG 12 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL NOON EDT TODAY... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED. * STRONG LONGSHORE CURRENTS...EXPECTED. * LOCATION...BEACHES FROM CASEVILLE TO BIRCH BEACH INCLUDING... CASEVILLE...SAND POINT...PORT CRESCENT STATE PARK... PORT AUSTIN...HARBOR BEACH...PORT SANILAC...LEXINGTON... BIRCH BEACH... * OVERVIEW/POTENTIAL IMPACTS...PERSISTENT NORTHERLY WINDS OF 15 TO 20 KNOTS WILL GENERATE LARGE WAVES OVER THE SOUTHERN PORTION OF LAKE HURON THIS EVENING THROUGH EARLY WEDNESDAY. THE HIGH WAVES WILL CREATE DANGEROUS SWIMMING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. TO LEARN MORE ABOUT DANGEROUS WAVES AND CURRENTS PLEASE VISIT DANGEROUSCURRENTS.ORG (ALL LOWER CASE) && $$ HLO
464 WHUS43 KDTX 121601 CFWDTX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1201 PM EDT WED AUG 12 2015 ...BEACH HAZARDS STATEMENT HAS EXPIRED... MIZ049-055-121715- /O.EXP.KDTX.BH.S.0010.000000T0000Z-150812T1600Z/ HURON-SANILAC- 1201 PM EDT WED AUG 12 2015 ...BEACH HAZARDS STATEMENT HAS EXPIRED... WIND AND WAVES HAVE DIMINISHED ENOUGH TO NO LONGER POSE A SIGNIFICANT HAZARD TO SWIMMING CONDITIONS.. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this beach hazards statement went out at Aug 11, 3:47 AM EDT, 16 minutes earlier.
Area forecast discussion, Aug 11, 3:47 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
347 AM EDT TUE AUG 11 2015
.SHORT TERM...TODAY AND TONIGHT
BOUNDARY LAYER COOLING WITHIN A N-NW ADVECTION REGIME AND RESIDUAL
LOW LEVEL MOISTURE HAS LED TO SOME FOG AND LOW CLOUDS OVERNIGHT.
DURING THE EARLY MORNING...THE HIGHER CONCENTRATION OF LOW CLOUDS
WILL EXTEND ACROSS THE THUMB INTO THE NRN DETROIT SUBURBS. THIS IS
RESULTING FROM AN ADDED MOISTURE COMPONENT OFF LAKE HURON UNDER THE
NORTHERLY FLOW. THE MOISTURE WILL LIKELY EXPAND INTO A WIDESPREAD
STRATO CU FIELD LATER THIS MORNING BEFORE COVERAGE DECREASES THIS
AFTERNOON AS DAYTIME HEATING EXPANDS THE BOUNDARY LAYER.
NORTH-NORTHWESTERLY FLOW WILL PERSIST THROUGH THE SHORT TERM AS A
MID LEVEL TROUGH NOW ROTATING ACROSS THE NRN GREAT LAKES SLIDES INTO
ERN ONTARIO TODAY...AMPLIFYING THE LONG WAVE TROUGH OVER ERN CANADA
AND THE ERN GREAT LAKES. MODEL SOUNDINGS STRONGLY SUGGEST THAT THE
RESULTING LOW-MID LEVEL COLD AIR ADVECTION COMBINED WITH DIURNAL
HEATING WILL DEEPEN THE MIXED LAYER...SUPPORTING HIGHS IN THE MID TO
UPPER 70S. THE STEEP LOW LEVEL LAPSE RATES AND COOLING ALOFT WILL
SUPPORT A RESPECTABLE CONVECTIVE CLOUD LAYER LATE THIS AFTERNOON.
MEANWHILE...A WEAK MID LEVEL SHORT WAVE IMPULSE NOW LOCATED OVER THE
MANITOBA/NW ONTARIO BORDER WILL ROTATE INTO SRN LOWER MI THIS
EVENING. THIS ADDED ASCENT WITH THE DIURNAL HEATING WILL SUPPORT A
CHANCE OF CONVECTION LATE THIS AFTERNOON AND EVENING. MODEL
SOLUTIONS /NAM AND GFS IN PARTICULAR/ APPEAR A BIT TOO HIGH WITH SFC
DEWPOINTS IN LIGHT OF THE ONGOING WEAK DRY AIR ADVECTION AND
CONSIDERING THE DEGREE OF AFTERNOON MIXING. MODIFYING LATE AFTERNOON
FCST SOUNDINGS FOR UPPER 70S OVER UPPER 50 DWPTS STILL GETS 0-1KM ML
CAPE ON THE ORDER OF 600-1000 J/KG OVER MUCH OF THE AREA...ENOUGH TO
SUPPORT THE POTENTIAL FOR SOME DEEP CONVECTION. MODEL SOUNDINGS DO
SHOW A NICE INVERTED V TYPE SIGNATURE...INDICATIVE OF STRONG
CONVECTIVE DOWNBURSTS. AT THIS TIME...IT APPEARS THE RISK FOR STRONG
TO SEVERE STORMS WILL BE GREATLY LIMITED BY WEAK INSTABILITY.
THE NORTHERLY GRADIENT WILL INCREASE A LITTLE OVERNIGHT...SUPPORTING
ADDITIONAL LOW LEVEL COLD AIR ADVECTION. THIS WILL BOOST THE
MOISTURE FLUX OFF LAKE HURON AND SUPPORT THE DEVELOPMENT OF A LOW
LEVEL INVERSION...POSSIBLY LEADING TO SOME ADDITIONAL STRATUS
DEVELOPMENT. THE GRADIENT AND POTENTIAL CLOUD COVER WILL WARRANT
LEANING TOWARD THE HIGHER END OF MOS MIN TEMPS /UPPER 50S TO LOW
60S/ TONIGHT.
&&
.LONG TERM...WEDNESDAY THROUGH NEXT MONDAY
LARGE UPPER RIDGE OVER THE CENTRAL U.S. WILL POSITION SURFACE HIGH
PRESSURE OVER THE WESTERN AND CENTRAL GREAT LAKES ON WEDNESDAY.
BOUNDARY LAYER MOISTURE LOOKS FAIRLY LOW...AND ONLY EXPECTING A FEW
CU AND A QUIET DAY OVERALL.
UPPER ENERGY NOW EXITING ALASKA WILL RIDE OVER THE RIDGE AND DROP
DOWN ACROSS HUDSON BAY AND ONTARIO WEDNESDAY NIGHT AND THURSDAY.
THIS ENERGY AND THE RESULTANT SHORTWAVE TROUGH OVER ONTARIO AND THE
CENTRAL GREAT LAKES HAS BEEN TRENDING LESS AMPLIFIED ON MODEL
RUNS...AND HAS RESULTED IN A SLOWER PROGRESSION OF A SURFACE TROUGH
AND COLD FRONT DOWN THROUGH THE AREA THURSDAY NIGHT THROUGH FRIDAY.
FIRST...A WARM FRONT WILL PUSH ACROSS THE AREA WEDNESDAY NIGHT AND
EARLY THURSDAY AS THE SYSTEM APPROACHES. ISENTROPIC ASCENT ALONG
THIS BOUNDARY LOOKS PRETTY MODEST...AS DOES MOISTURE/THETA-E
ADVECTION. WITH OVERNIGHT AND EARLY DAY TIMING FACTORED IN...ONLY A
LOW COVERAGE OF SHOWERS AND THUNDERSTORMS IS EXPECTED OVER SOUTHEAST
MICHIGAN WEDNESDAY NIGHT AND EARLY THURSDAY...WITH BEST POTENTIAL
NORTH OF I-69. COLD FRONT WILL BEGIN TO DROP TOWARDS THE AREA LATE
ON THURSDAY. LOW-LEVEL JET AHEAD OF THE APPROACHING TROUGH WILL
BECOME POSITIONED OVERHEAD ON THURSDAY...WITH A NOCTURNAL RAMP-UP
THEN EXPECTED THURSDAY NIGHT (40 KNOTS ON LATEST NAM). MOISTURE
LOOKS TO POOL AHEAD OF THE FRONT...WITH SURFACE DEWPOINTS EXPECTED
TO RISE SOLIDLY INTO THE MID 60S. THE MOISTURE AND INSTABILITY
SHOULD PROVIDE A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS AS THE
FRONT DROPS THROUGH THURSDAY NIGHT THROUGH FRIDAY.
UPPER RIDGE LOOKS TO BRING QUIETER WEATHER ONCE AGAIN FOR THE
WEEKEND. AFTER EXPERIENCING MAX TEMPS ONLY IN THE 70S DURING THE
FIRST PART OF THE WEEK...WE SHOULD SEE A GRADUAL WARM-UP INTO THE
MID-80S BY THE SECOND HALF OF THE WEEKEND.
&&
.MARINE...
EARLY MORNING COLD FRONT THROUGH THE CENTRAL GREAT LAKES WILL BE
REINFORCED BY AN ADDITIONAL SHOT OF COLD AIR LATER IN THE DAY AND
EVENING. THIS WILL PROVIDE STRONG NORTH TO NORTHWEST WINDS TODAY
THROUGH EARLY WEDNESDAY MORNING...WITH SUSTAINED SPEEDS REACHING
AROUND 20 KNOTS OVER LAKE HURON. THE STRONG WINDS AND LONG FETCH
OVER THE LAKE WILL ALLOW WAVE HEIGHTS TO BUILD OVER THE SOUTHERN
HALF OF THE LAKE...WITH HEIGHTS REACHING 6 FEET OVER PORTIONS OF THE
NEARSHORE WATERS. SMALL CRAFT ADVISORIES ARE NOW IN EFFECT FOR THE
LAKE HURON NEARSHORE WATERS FROM OUTER SAGINAW BAY DOWN THROUGH PORT
HURON. SURFACE HIGH PRESSURE WILL SLOWLY BUILD INTO THE AREA ON
WEDNESDAY ALLOWING FOR A GRADUAL DECREASE IN BOTH WIND SPEEDS AND
WAVES.
ANOTHER PERIOD OF INCREASED WINDS IS EXPECTED AHEAD OF A SURFACE
TROUGH LATE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. THESE STRONGER
WINDS WILL AGAIN AFFECT MOSTLY LAKE HURON...WITH SOUTHWEST WINDS
EXPECTED TO BE STRONGEST OVER SAGINAW BAY AND THE CENTRAL PORTION OF
THE LAKE. WITH WARMER AIR ADVECTING INTO THE AREA...THIS APPEARS TO
BE A MORE STABLE SET-UP THAN EARLIER THIS WEEK...AND SMALL CRAFT
CONDITIONS MAY NOT BE REACHED.
&&
.AVIATION...ISSUED 1155 PM EDT MON AUG 10 2015
EXPECT IFR/MVFR FOG WILL LIFT INTO AN IFR/MVFR STRATUS LAYER
DURING THE NIGHT AS NW GRADIENT WIND INCREASES TO ABOUT 5 KNOTS.
CLOUDS WILL QUICKLY FILL IN TOWARD DTW AND THEN LAST THROUGH
SUNRISE BEFORE BEGINNING A TYPICAL DIURNAL RISE THROUGH THE
MORNING. DAYTIME HEATING WILL THEN HELP LIFT THE CLOUDS INTO VFR
DURING TUESDAY AFTERNOON ON CONTINUED NORTHWEST WIND AT 15 KNOTS
OR LESS. MODERATE INSTABILITY IS EXPECTED TO PRODUCE SCATTERED
SHOWERS DURING THE AFTERNOON WITH COVERAGE TOO LOW TO INCLUDE IN
THE FORECAST AT THIS STAGE.
FOR DTW... RECENT SATELLITE AND SURFACE OBSERVATION TRENDS SUPPORT
MVFR CEILING REACHING DTW BY THE START OF THE 06Z FORECAST CYCLE.
NORTHWEST FLOW IN THE LOW LEVELS MAY PRODUCE SOME INCONSISTENT
COVERAGE BUT THE CLOUDS WILL LIKELY LAST THROUGH THE MORNING BEFORE
LIFTING INTO VFR NEAR 5000 FT.
//DTW THRESHOLD PROBABILITIES...
* HIGH FOR CEILING BELOW 5000 FT DURING THE NIGHT INTO
AFTERNOON.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT FROM THIS EVENING THROUGH WEDNESDAY MORNING
FOR MIZ049-055.
LAKE HURON...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO NOON EDT WEDNESDAY
FOR LHZ421-441>443.
LAKE ST CLAIR...NONE.
MICHIGAN WATERS OF LAKE ERIE...NONE.
&&
SHORT TERM...SC
LONG TERM....HLO
MARINE.......HLO
AVIATION.....BT
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Aug 10, 10:15 PM EDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1015 PM EDT MON AUG 10 2015 MIZ047>049-053>055-060>063-068>070-075-076-082-083-110815- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 1015 PM EDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN UPPER LEVEL DISTURBANCE WILL SUPPORT A LOW CHANCE OF THUNDERSTORMS ON TUESDAY...WHILE A SLOW MOVING COLD FRONT PROVIDES A CHANCE OF THUNDERSTORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-110815- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 1015 PM EDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN UPPER LEVEL DISTURBANCE WILL SUPPORT A LOW CHANCE OF THUNDERSTORMS ON TUESDAY...WHILE A SLOW MOVING COLD FRONT PROVIDES A CHANCE OF THUNDERSTORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE). BT
In the hours before
Special weather statement, Aug 11, 3:51 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 351 AM EDT TUE AUG 11 2015 MIZ047-048-053-111100- MIDLAND-BAY-SAGINAW- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...SAGINAW 351 AM EDT TUE AUG 11 2015 ...AREAS OF DENSE FOG EARLY THIS MORNING... EXPECT WIDE FLUCTUATIONS IN VISIBILITY EARLY THIS MORNING. AREAS OF FOG WILL REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE IN SPOTS. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR RAPIDLY CHANGING VISIBILITIES. THE FOG WILL LIFT BETWEEN 7 AM AND 9 AM. SC
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 3:58 AM EDT | Small Craft Advisory | DTX | 32 hr |
Nearby
Beach Hazards Statements in Michigan, 2015Every beach hazards statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.